ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 457 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

BRIEF COMMUNICATION

Combined etiology of anaphylactic cardiogenic shock: Amiodarone, epinephrine, cardioverter defibrillator, left ventricular assist devices and the Kounis syndrome

Kounis Nicholas G, Soufras George D, Davlouros Periklis, Tsigkas Grigorios, Hahalis George

Year : 2015| Volume: 18| Issue : 2 | Page no: 261-264

   This article has been cited by
 
1 Kounis syndrome: Report of 3 cases
Konstantina Katsanou,Ioannis Karagiannidis,Grigorios Oikonomou,Nicholas G. Kounis
International Journal of Cardiology. 2015; 197: 222
[Pubmed]  [Google Scholar] [DOI]